MathSciNet Relay Station
MathSciNet bibliographic data
MR1994224 14M15 (14J17 20F55)
Cortez, Aurélie Singularités génériques et quasi-résolutions des variétés de Schubert pour le groupe linéaire. (French) [Generic singularities and quasi-resolutions of Schubert varieties for the linear group] Adv. Math. 178 (2003), no. 2, 396–445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement